# SDR AALA201712299008

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 23,283 hours, 9,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSSING AT SEAT 15D.  REPLACED THE LIGHT AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-11-960.
